Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Right Leg Pain With Hiv Disease

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

Bone Health and HIV Disease

Introduction What Is Bone? Who Is at Risk? What Is Osteopenia? What Is Osteoporosis? What Is Osteonecrosis? How Is Bone Loss Diagnosed? Preventing Bone Loss Treating Bone Loss Concerns for People Over 50 Access to Medicines Research on Bone Loss The Bottom Line Introduction As people living with HIV take HIV drugs over time, a growing list of conditions has become a concern for those who try to manage their overall...
Ask the Experts

My right leg is in pain

I have been positive for over 9 years and I just recently started meds and been on them for over 4 months. I am on Truvada, lexiva, norvir. But recently my right leg is hurtin me I have alot of pain. I can hardly walk mostly at my upper thigh then...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Pain localized as you describe would generally not be due directly to the HIV medications. Some forms of immune reconstitution or flare-ups of spinal cord inflammation can be due to effective treatment or HIV itself. Often there can be a mechanical... Read more »

Tingling in fingertips & right leg

my viral load in non-detectable, and I take only Trizivir (1x2). Nothing showed up in my blood work, and I was diagnosed with carpell tunnel. My hands arew the same and it seems to have moved to my right side. Any idea what it could be? What is...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Neuropathy due to HIV drugs or HIV would rarely cause the symptoms you describe--an evaluation by your HIV doc or neurologist is the next step. The benefits of chondroitin and/or glucosamine are unclear though some studies have shown modest benefit... Read more »

I have 2 blood clots in my right leg

This is less of a question and more of sharing info. I'm a 49yr old male, poz for 24 yrs CD4 800's undetectable VL. I take Viramune, Reyataz w/Norvir Isentress and Lipitor. So here's my story.....last Nov I was working out and after...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
There have been a number of studies that have linked HIV+ infection to an increased risk for blood clots (and a few suggesting less of a risk for clots)--that tendency has not been linked much to a specific regimen (very little data on patients on... Read more »

candidial balanitis,lack of balance / walking, heavy head,pain/pain in lower legs

I am an indian male developing incurable candidial balanitis.what are the possibilities of it being AIDS? I am applying anti fungal clotrimazole since last 20 days which has rapidly improved up on the red spots of the size of needle point all over...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
Candidal balanitis might be associated with HIV infection -- the important thing first is to find out if you really have HIV or not, so I advise you to seek testing. Unfortunately, I cannot give you any specifics about the cost of HAART in India --... Read more »
Connect With Others

Incredible leg pain

Posted by Anonymous, 2 Replies
Hello i tested negative after 3 months and some more days. But the fear of hiv still inside me. Its been almost 6 months since that negative test, and since almost 4 months ago I developed a terrible, terrible, terrible leg pain in yes, just one... Read more »

on my last leg,symptoms that will not go away

Posted by Anonymous, 4 Replies
hello and thank you for reading my post,i am all alone in this and i dont have anyone to talk too,and i have no car to go to consuleling,i am very scared,because i cannot diagnose my self and i have been going to the doctor 2 times a month since... Read more »

Pain in Calf

Posted by Anonymous, 2 Replies
I was wondering if pain in the calf was a sign of HIV. Its been constant in the right calf for the past 5 or 6 days. Right in the center of the calf close to the knee. Read more »

when is it the right moment to disclose

Posted by Anonymous, 5 Replies
Does anyone think it is somehow fair to wait before disclosure, while taking all possible precautions, until you realize a relation is strong enough to trust? How big is the risk that your partner will run away (as once happened to me), or even... Read more »